Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 53, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 23, 2020, 4:04 AM EDT. It took effect at Jun 23, 2020, 4:17 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2020, 4:04 AM EDT (08:04 UTC)
- In effect from
- Jun 23, 2020, 4:17 PM EDT
- Expired
- Jun 24, 2020, 9:44 AM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
201 WHUS71 KCLE 230804 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 404 AM EDT Tue Jun 23 2020 LEZ148-149-231615- /O.NEW.KCLE.SC.Y.0053.200624T0100Z-200624T2000Z/ Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 404 AM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT WEDNESDAY... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 9 PM this evening to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145>147-231615- /O.NEW.KCLE.SC.Y.0053.200624T0100Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 404 AM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT WEDNESDAY... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 9 PM this evening to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
5 follow-up statements
756 WHUS71 KCLE 231343 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 943 AM EDT Tue Jun 23 2020 LEZ148-149-232145- /O.CON.KCLE.SC.Y.0053.200624T0100Z-200624T2000Z/ Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 943 AM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT WEDNESDAY... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 9 PM this evening to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145>147-232145- /O.CON.KCLE.SC.Y.0053.200624T0100Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 943 AM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT WEDNESDAY... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 9 PM this evening to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
459 WHUS71 KCLE 232017 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 417 PM EDT Tue Jun 23 2020 LEZ142>144-240430- /O.EXB.KCLE.SC.Y.0053.200623T2017Z-200624T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 417 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 2 to 4 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ147>149-240430- /O.EXT.KCLE.SC.Y.0053.200623T2017Z-200625T0000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 417 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 8 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-240430- /O.EXT.KCLE.SC.Y.0053.200623T2017Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 417 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
071 WHUS71 KCLE 240203 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1003 PM EDT Tue Jun 23 2020 LEZ147>149-241015- /O.CON.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1003 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 8 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-240600- /O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1003 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-241015- /O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 1003 PM EDT Tue Jun 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
150 WHUS71 KCLE 240745 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 345 AM EDT Wed Jun 24 2020 LEZ147>149-241545- /O.CON.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 345 AM EDT Wed Jun 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-241400- /O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 345 AM EDT Wed Jun 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
260 WHUS71 KCLE 241344 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 944 AM EDT Wed Jun 24 2020 LEZ147>149-242145- /O.CAN.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/ /O.NEW.KCLE.SC.Y.0054.200624T1400Z-200625T0000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 944 AM EDT Wed Jun 24 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-241445- /O.CAN.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 944 AM EDT Wed Jun 24 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have decreased and Small Craft Advisory conditions are no longer expected. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 1:50 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 23, 1:50 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 150 AM EDT Tue Jun 23 2020 .SYNOPSIS... A low will move from Illinois to northern Quebec through daybreak Wednesday. The cold front trailing this low will sweep eastward across the region late Tuesday morning through evening. The low will linger near James Bay through the rest of the week, with a series of troughs rotating east through the Great Lakes. && .NEAR TERM /THROUGH TODAY/... Some more minor changes to pops with the mid evening update. The convection across central/northern Indiana is slowly propagating eastward, with individual storm motions more northerly. Have slowed down the arrival of pops a bit further, with likely/cat pops not arrival until after 09Z. Original discussion... A lead shortwave trough extending from roughly central Lake Erie to northwestern VA continues to lift northeastward and should near Lake Ontario by daybreak Tuesday. Upstream, a second shortwave trough over the Mid Mississippi Valley late this afternoon should reach Lake Erie by daybreak Tuesday. Simultaneously, this second disturbance's attendant surface low should move from eastern IA to northern Lake Huron as its trailing surface cold front approaches our CWA from the west. Scattered showers and thunderstorms ahead of the first shortwave trough should exit far-northeast OH and northwest PA by this early evening and allow fair weather to return to our whole CWA by then. Unusually-high humidity will likely allow these showers and storms to produce torrential rainfall and localized flash flooding remains possible, especially if/where showers and storms manage to follow the same path. In addition, moderate instablilty and weak to moderate vertical shear may allow some storms to produce damaging downburst winds via significant precip loading. Tonight, the potential for additional showers and thunderstorms will increase gradually from west to east ahead of the aforementioned second shortwave trough and approaching surface cold front. Low temperatures should reach the 60's or lower 70's as muggy conditions persist. During Tuesday through Tuesday night, the second shortwave trough should lift northeastward and exit our CWA by the early afternoon. Otherwise, a longwave trough and additional, embedded shortwave disturbances settle over the Great Lakes region from the northwest. The surface low should advance northeastward from northern Lake Huron to northern Quebec by daybreak Wednesday. This should allow its trailing surface cold front to sweep eastward across our CWA late Tuesday morning through evening and be followed by a surface high pressure ridge building from the northern and central Great Plains. Widespread showers and thunderstorms are expected along and ahead of the front as a low-level return flow from the Gulf of Mexico continues to draw copious amounts of moisture into our CWA. Thus, localized flash flooding will remain possible in the warm sector, especially if/where showers and storms manage to follow the same path. In addition, weak to moderate instability and moderate vertical wind shear in the warm sector should permit the development of strong thunderstorms capable of producing strong wind gusts and small hail. A few severe thunderstorms posing the threat of damaging wind gusts and damaging hail the size of quarters cannot be totally ruled-out, but the expectation of abundant cloud cover casts uncertainty regarding the magnitude of instability ahead of the cold front. This potential will have to be monitored closely. Tuesday's high temperatures should reach the upper 70's to lower 80's prior to the cold frontal passage. Behind the cold front, fair weather and lower humidity levels are expected. Tuesday night's lows should reach the upper 50's to mid 60's. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... The short term period begins Wednesday following a cold frontal passage. An upper low is progged to develop across southern Ontario and meander throughout much of Wednesday and Thursday, ejecting multiple weak shortwaves across the southern Great Lakes region. These weak shortwave impulses will allow for the possibility of diurnally driven showers and thunderstorms during the day Wednesday and Thursday. It will feel noticeably cooler on Wednesday and Thursday with highs in the mid 70s and lower humidity. Lows will be in the upper 50s to lower 60s. && .LONG TERM /FRIDAY THROUGH MONDAY/... The aforementioned upper low will finally begin to retreat north towards the Hudson Bay, leading to a mostly dry forecast during the day Friday as heat and humidity begin to creep back in from the west. By Saturday, a shortwave trough will arrive into the Upper Midwest with precipitation chances in the form of showers and thunderstorms increasing Friday night and through the day Saturday. Have likely PoPs in during the day Saturday, though may need to be adjusted to likely in future forecasts. Following this initial shortwave, a weaker shortwave is progged to cross the Lower Great Lakes, with showers and thunderstorms possible once again during the day Sunday with highs in the mid to upper 80s. Ridging increases across eastern CONUS by early next week with temps still hovering in the upper 80s and dew points approaching the lower 70s. && .AVIATION /06Z Tuesday THROUGH Saturday/... A complex weather day across the terminals is expected. Convection across western OH will march east weakening and slowing through the diurnal minimum (through shorty after sunrise). Thunder is still possible, but chances are low. But from mid-morning on convection expected to flare back up along a cold front. TOL/FDY have a much lower chance of an isolated thunderstorm and have no mention in the TAF at this point. As soon as you get to CLE/MFD chances and coverage increase. Therefore TS mentioned within a TEMPO attempting to target the best timing. Storms across eastern OH/western PA may be on the strong side with gusty winds. MVFR ceilings are expected for a period of time today. Plenty of moisture around. IFR within TS. Winds will be south-southwest and have minor gusts of 20 to 25 knots today. Winds shift west behind the cold front and ceilings improve to VFR. Quieter by early to mid evening area-wide. Outlook...Periods of non-VFR possible Wednesday and Thursday with isolated to scattered SHRA/TSRA. && .MARINE... Mostly quiet weather on the lake through much of Tuesday with winds generally less than 15 knots. By Tuesday evening and overnight, a cold front will pass east across the lake, with northwesterly, then westerly winds increasing 15 to 20 knots. A small craft advisory may be needed Tuesday night through Wednesday morning, mostly from the Cleveland nearshore eastwards. Conditions will remain generally quiet across the lake after Wednesday with winds less than 10 knots. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Greenawalt/Jaszka SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Oudeman MARINE...Kahn
Hazardous weather outlook, Jun 22, 3:11 PM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 311 PM EDT Mon Jun 22 2020 LEZ145>147-165>167-OHZ010>013-020>023-029>033-037-038-047-232000- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-Lorain- Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Richland-Ashland- Wayne-Stark-Mahoning-Morrow-Holmes-Knox- 311 PM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for central Lake Erie, north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Widespread showers and thunderstorms with torrential rainfall are likely on Tuesday. Localized flooding is possible, especially along creeks and streams. In addition, some thunderstorms may produce strong wind gusts and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-036-232000- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood- Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-Marion- 311 PM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for central Lake Erie, western Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-148-149-168-169-OHZ014-089-PAZ001>003-232000- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Ashtabula Inland- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 311 PM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms with torrential rainfall will likely end by this early evening. Localized flooding is possible, especially along creeks and streams. Also, thunderstorms may produce isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Widespread showers and thunderstorms with torrential rainfall are likely on Tuesday. Localized flooding is possible, especially along creeks and streams. In addition, some thunderstorms may produce strong wind gusts and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:06 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 30 hr |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.